Advances in Theoretical and Applied Mathematics (ATAM)


Volume 11 Number 2 (2016)






About the Edge Domination Number of the Graphs
pp. 93-98
Thakkar and B. M. Kakrecha

Analysis of Occurrence of Digit 1 in Natural Numbers Less Than 10n
pp. 99-104
Neeraj Anant Pande

Soft ∂-Closed Sets In Soft Cˇ ech Closure Space
R. Gowri and G. Jegadeesan

Typical model Amalgamation of Multilevel Graph Partitioning
pp. 115-129
Anuja Bokhare and P. S. Metkewar

Lie Algebraic Approach to the Vibrational Spectra of Hydrogen Sulphide (H2S)
pp. 131-136
J. Vijayasekhar, B. V. S. N. Hari Prasad, V. U. M. Rao and K. Srinivasa Rao

On Optimal Solution of the General Two Jugs Problem
pp. 137-144
Yiu-Kwong Man


Stability Of A Leibniz Type Additive And Quadratic Functional Equation In Intuitionistic Fuzzy Normed Spaces
pp. 145-169
M. Arunkumar, John M. Rassias and S. Karthikeyan

Some Trends In Line Graphs
pp. 171-178
M. Venkatachalapathy, K. Kokila and B. Abarna

Eccentric domination in splitting graph of some graphs
pp. 179-188
M. Bhanumathi and R. Niroja





 All rights are reserved with Research India Publications                             Home  Journals  Contact